# SDR FDEA200910203615

- Difficulty date: October 20, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT STA 680-740 AND RBL 65 HAS SEVERAL AREAS OF CORROSION REMOVED CORRISION INBD CHORD STA 680-740, RBL 65 IAW SRM 53-30-13. MAT THICKNESS .190", MAT REMOVED .100",  MAT REMAINING .090".  FOUND OUT OF LIMITS IAW SRM 53-30-13, PG 102, FIG 101.  REMOVED AND REPLACE INBD CHORD ( PN 143N8328-54 BATCH NUMBER 1693914 "ON") FROM STA 680-740 AND RBL 65, WL 208 IAW SRM 51-40-02.
